# SDR C8GA20050021

- Difficulty date: September 24, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 57,059 hours, 31,914 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010271
- Part serial: 8788
- Condition: Malfunctioned
- Location: Nr 5 Slat
- Part time: 57,059 hours, 31,914 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1737 FROM MTY TO TOL, AFTER TAKEOFF FROM MTY, NR 5 LEADING EDGE SLAT EXTEND LIGHT REMAINED ILLUMINATED AT FLAPS 2 POSITION.  AIRCRAFT RETURNED TO MTY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 5 LEADING EDGE SLAT POSITION INDICATION SWITCH.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
